# SDR USAA2011112900004

- Difficulty date: November 11, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 50,998 hours, 7,159 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F534823620200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK, CORROSION ON FLOORBEAM AT FR 73 AND Y+1278.  REPLACED FLOORBEAM AT FR 73 AND Y+1278 IAW A330 SRM 53-41-14, 51-42-11 AND 51-72-11.
